# SDR DXTA200702525

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N351QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600451
- Aircraft time: 8,768 hours, 7,238 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BRAKE PEDALS NEED TO BE PUSHED HALF WAY DOWN TO GET BRAKES TO ACTIVATE AND DURING TAXI BRAKES PULSATE/GRAB.  10-29-07  COMPLIED WITH ON-GROUND MODE TEST & ANTI-SKID SELF TEST IAW AMM 32-42-00 & FOUND NO DEFECTS. BOTH BRAKE PRESSURES WERE AT 800 PSI WITH EITHER WHEEL SPEED TRANSDUCERS SPINNING. NO FAULT FLAGS INDICATED ON ANTI-SKID FAULT DISPLAY BEFORE, DURING, OR AFTER FUNCTIONAL TEST OF ANTI-SKID SYS. COMPLIED WITH BLEED ANTI-SKID BRAKE SYS & FOUND AIR TRAPPED IN BRAKE SYS. BLED AIR FROM BRAKE SYS IAW AMM 32-42-00. COMPLIED WITH VISUAL INSPECTION OF WHEEL SPEED TRANSDUCER, NO DEFECTS NOTED IAW WITH MM CH. 32-42-00. PERFORMED BRAKE OPS TAXI CHECK. NO DEFECTS NOTED.
